# SDR DALA2023012400584

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,788 hours, 11,208 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R DIFFICULT TO DISARM.   FOUND DOOR 3R TO ARM & DISARM NORMALLY.
